# SDR FDEA201010043905

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562392
- Condition: Corroded
- Location: Bs 685 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L PRODUCTION SOLICE AT BS 685.  REMOVED PRODUCTION SPLICE AT BS680 STRINGER 27L IAW SRM, REV 103, 51-30-2. CUT OUT SECTION OF STRINGER 27L 11 3/4" LONG IAW SRM 53-10-3 FIG 1. FABRICATED STRINGER USING BAC1498-144, 7075-T6 11 3/4" IN LENGTH AND REPAIR SPLICE USING BAC1498-132, 7075-T6, 14" IN LENGTH IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9. INSTALLED STRINGER, REPAIR SPLICE AND NEW PRODCTION SPLICE IAW SRM 53-10-3   FIG 1 AND 51-30-2.
